# SDR R61A2025111900511

- Difficulty date: October 29, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 42,732 hours, 28,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423009
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - LH WING HAS 1EA CRACK ON LOWER SKIN TRAILING EDGE AT MLG CUTOUT BETWEEN RIBS 3 AND 3A AS MARKED.  PERFORMED REPAIR ON LH WING 1EA CRACK ON LOWER SKIN TRAILING EDGE AT MLG CUTOUT BETWEEN RIBS 3 AND 3A AS MARKED AS PER ETD--2025-170-931384 REV. A.
